# SDR ERAA201200008

- Difficulty date: January 28, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Aircraft time: 40,401 hours, 51,399 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620008
- Part serial: X3844
- Condition: Inoperative
- Location: Nr 1
- Part time: 81 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ALTIMETER INOP.  REPLACED ALTIMETER AND DID 2 YEAR CERTIFICATION IAW FAR 91.411, IAW FAR 43 APPENDIX E.
